Alert archive / New Mexico / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 430, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 29, 2025, 3:13 PM MDT for Union County, New Mexico. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2025, 3:13 PM MDT (21:13 UTC)
- Expired
- Aug 29, 2025, 4:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Pueblo radar (KPUX), 206 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 4:06 PM MDT | TSTM WND GST 60 | Clayton Lake State Park, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 3:01 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.2 hours before the alert went out and 330 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
760
WUUS55 KABQ 292113
SVRABQ
NMC059-292200-
/O.NEW.KABQ.SV.W.0430.250829T2113Z-250829T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
313 PM MDT Fri Aug 29 2025
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern Union County in northeastern New Mexico...
* Until 400 PM MDT.
* At 313 PM MDT, a severe thunderstorm was located 15 miles
northeast of Grenville, or 19 miles east of Des Moines, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Clayton Lake State Park, Seneca and Moses.
This includes Highway 64 between Mile Markers 417 and 424.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 3677 10363 3688 10353 3680 10300 3675 10300
3641 10334 3666 10356
TIME...MOT...LOC 2112Z 311DEG 17KT 3678 10350
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
242 follow-up statements
466
WWUS55 KABQ 292130
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
330 PM MDT Fri Aug 29 2025
NMC059-292200-
/O.CON.KABQ.SV.W.0430.000000T0000Z-250829T2200Z/
Union NM-
330 PM MDT Fri Aug 29 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 4 PM MDT FOR
NORTHEASTERN UNION COUNTY...
At 330 PM MDT, a severe thunderstorm was located 13 miles northwest
of Clayton Lake State Park, or 22 miles east of Des Moines, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Clayton Lake State Park and Seneca.
This includes Highway 64 between Mile Markers 418 and 424.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 3676 10353 3683 10344 3681 10316 3665 10310
3641 10334 3666 10352
TIME...MOT...LOC 2113Z 312DEG 15KT 3678 10350
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
24474
WWUS55 KABQ 292141
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
341 PM MDT Fri Aug 29 2025
NMC059-292200-
/O.CON.KABQ.SV.W.0430.000000T0000Z-250829T2200Z/
Union NM-
341 PM MDT Fri Aug 29 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 4 PM MDT FOR
NORTHEASTERN UNION COUNTY...
At 341 PM MDT, a severe thunderstorm was located 10 miles northwest
of Clayton Lake State Park, or 21 miles northwest of Clayton, moving
southeast at 20 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
Locations impacted include...
Clayton Lake State Park and Seneca.
This includes Highway 64 between Mile Markers 418 and 424.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
dangerous hail and damaging winds.
&&
LAT...LON 3674 10348 3680 10339 3675 10323 3665 10310
3641 10334 3666 10352
TIME...MOT...LOC 2130Z 312DEG 15KT 3673 10343
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 1:26 PM MDT, 1 hour 47 minutes earlier. Its key messages:
- Updated at 124 PM MDT Fri Aug 29 2025
- There is a marginal risk for severe thunderstorms across northeast and portions of east central NM this afternoon and evening, with large hail and damaging winds being the primary threats.
- Flash flood threat increases today through the weekend in central and eastern New Mexico as storm coverage and intensity trends higher.
- An active Monsoon thunderstorm pattern will persist next week with a continued flash flood threat, especially on area burn scars.
Area forecast discussion, Aug 29, 1:26 PM MDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 126 PM MDT Fri Aug 29 2025 ...New SHORT TERM, LONG TERM, AVIATION, FIRE WEATHER... .KEY MESSAGES... Updated at 124 PM MDT Fri Aug 29 2025 - There is a marginal risk for severe thunderstorms across northeast and portions of east central NM this afternoon and evening, with large hail and damaging winds being the primary threats. - Flash flood threat increases today through the weekend in central and eastern New Mexico as storm coverage and intensity trends higher. - An active Monsoon thunderstorm pattern will persist next week with a continued flash flood threat, especially on area burn scars. && .SHORT TERM... (This evening through Saturday night) Issued at 124 PM MDT Fri Aug 29 2025 Showers and thunderstorms have begun to initiate across the high terrain this afternoon, with already a couple of strong to severe storms forming. This activity has been well modeled, thinking back to CAM runs yesterday at this time. This bodes well for the confidence in development of numerous thunderstorms this afternoon and evening across much of the eastern plains. A Marginal Risk for severe thunderstorms continues across much of east central and northeast NM, where SBCAPE values exceed 3000 J/kg and bulk shear values bump up to 30-35kts. Primary hazards with any storm will be large hail and damaging wind gusts. Heavy rainfall is also a hazard with these storms, and the atmosphere is ripe for efficient rainfall rates. The ABQ 18z sounding produced a PWAT of 1.13" well into the 90th percentile. Model forecast soundings show PWATs increasing up to 1.5" across eastern NM, further showcasing the moist column of air that resides across the region. Storm motion is likely to be around 10-20mph to the east, which may be enough to move storms off of one area before it dumps enough rain to produce flash flooding. However, multiple rounds/training storms are very possible in this environment, as well as storms getting stuck on remnant boundaries. These factors would increase a flash flooding threat across much of eastern NM, where a Slight Risk for excessive rainfall is placed. HREF mean QPF shows areas of 1-2" across the TX bordering counties (Union, Quay, Curry, Roosevelt). This remains below the general flash flood guidance for the region, though instances of localized flash flooding is very possible. Though with the initial isolated nature expected this evening into tonight, have opted against a Flash Flood Watch for that area. Storms are expected to completely exit the area by midnight or so. Saturday is appearing to have a higher potential for flash flooding across the area, both on and off burn scars. For the Ruidoso area, while models kept the storms off of the scars for today (Friday), they have been painting initiation over the scars themselves for Saturday, increasing the risk of burn scar flash flooding. With that, a second Flash Flood Watch has been issued for the area, though has a good chance of ending earlier than Friday's given a low signal for any evening storms. For the HPCC burn scar, there is moderate confidence in late afternoon storms firing up in the area, but with not enough confidence and the higher rainfall amounts that the scar can absorb, have opted against a Watch this package and will let future shifts contemplate. Off of the scars, in eastern NM, model guidance has consistently painted an broken to organized band of thunderstorms moving through the area, mainly I-40 southward, in the late hours of Saturday night. PWAT values are forecast to remain near or above 1.5" allowing for efficient rainfall rates to continue. Forecast soundings also have shown the potential for a "long and skinny" CAPE profile, which continues to promote heavy and efficient rainfall. HREF mean rainfall for this system range around 0.5-2" given the potential broken nature of it. Antecedent wet soils from Friday's rainfall could exacerbate any flash flooding that may occur with this heavy rain. Also, given this is likely to occur overnight, folks should have multiple ways to receive warnings. While currently less of a concern, a forward propagating MCS could inherit strong to severe wind gusts, which is another hazard for folks to take note of. && .LONG TERM... (Sunday through Thursday) Issued at 124 PM MDT Fri Aug 29 2025 The high pressure system that has sat over southern NM for the latter part of this week begins to shift westward, allowing for a slight pattern shift in our thunderstorms. With a more northwesterly flow, storm motions begin to take on a more southeasterly to southerly component. With the potential for easterly surface flow, this may work to increase shear across the area, allowing a few strong to potentially severe storms to form. Burn scar flash flooding also remains possible to likely, mainly across the Ruidoso area as storms continue to fire up along the Sacramento Mountains. A slight change from Saturday to Sunday is that, with the high pressure moving westward, the moisture settled in eastern NM gets siphoned into southern NM, greatly increasing the rain chances across the southern third of the state. Daily thunderstorms continue through much of next week as the high pressure rotates around the Great Basin, though will likely be closer to standard diurnal thunderstorms in a typical monsoon pattern. Models have been consistent in shoving a backdoor cold front through the state later next week, which would work to replenish moisture and increase storm chances. Overall, a daily and active thunderstorm pattern appears prone to continue through the next several days. && .AVIATION... (18Z TAFS) Issued at 124 PM MDT Fri Aug 29 2025 Scattered to numerous thunderstorms are expected across the region today, mainly Continental Divide eastward. Most TAF sites are under PROB30s or TEMPOs based on expected surrounding shower and thunderstorm activity, with higher confidence in sites along and east of the central mountain chain. Storms are very likely to push eastward across eastern NM late afternoon and into this evening. Localized MVFR to short-lived IFR visibilities are possible in any storm. A few storms may be strong to severe, producing large hail and damaging wind gusts. Storm activity likely wanes and exits the state by 06z. Lower confidence tonight in a low stratus deck causing MFVR to IFR ceilings, but probabilities increase closer to the NM/TX border throughout the night. && .FIRE WEATHER... Issued at 124 PM MDT Fri Aug 29 2025 No critical fire weather conditions are expected for the next several days. Daily rounds of thunderstorms are likely across much of the state, mainly east of the Continental Divide. These will very likely leave large wetting footprints, with some locations experiencing localized flash flooding. Burn scar flash flooding also remains a concern, mainly in the Ruidoso area. Humidity recovery is expected to remain good to excellent for the period. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 58 84 57 87 / 5 0 0 0 Dulce........................... 43 82 44 84 / 10 10 5 10 Cuba............................ 51 81 52 80 / 20 10 0 20 Gallup.......................... 52 84 51 85 / 10 5 0 5 El Morro........................ 53 80 54 80 / 30 20 5 30 Grants.......................... 53 84 53 83 / 30 20 5 40 Quemado......................... 54 82 54 82 / 30 30 10 50 Magdalena....................... 58 82 59 79 / 50 40 30 70 Datil........................... 53 80 53 77 / 40 50 20 70 Reserve......................... 53 89 53 88 / 30 50 10 60 Glenwood........................ 58 92 59 90 / 20 50 20 70 Chama........................... 45 77 44 77 / 10 20 10 40 Los Alamos...................... 56 78 56 76 / 30 20 10 60 Pecos........................... 53 80 53 75 / 40 30 50 60 Cerro/Questa.................... 50 78 49 77 / 30 40 40 50 Red River....................... 43 68 41 66 / 30 50 50 60 Angel Fire...................... 38 72 37 69 / 30 50 50 60 Taos............................ 49 81 48 79 / 30 30 40 40 Mora............................ 48 76 48 70 / 40 40 60 70 Espanola........................ 56 86 56 84 / 30 10 20 40 Santa Fe........................ 57 81 57 77 / 40 20 30 50 Santa Fe Airport................ 55 84 56 81 / 30 10 20 40 Albuquerque Foothills........... 66 87 65 85 / 50 20 20 50 Albuquerque Heights............. 63 89 64 87 / 50 10 20 30 Albuquerque Valley.............. 62 91 65 89 / 50 10 10 30 Albuquerque West Mesa........... 64 89 64 87 / 50 10 10 20 Belen........................... 61 90 62 87 / 50 20 20 30 Bernalillo...................... 63 90 64 87 / 40 10 10 30 Bosque Farms.................... 60 90 61 87 / 50 10 20 30 Corrales........................ 63 90 64 88 / 50 10 10 30 Los Lunas....................... 62 90 64 87 / 50 10 20 30 Placitas........................ 61 85 61 83 / 40 10 20 30 Rio Rancho...................... 63 89 64 87 / 40 10 10 30 Socorro......................... 65 91 65 87 / 60 30 30 50 Sandia Park/Cedar Crest......... 56 82 56 78 / 50 20 20 50 Tijeras......................... 58 83 59 80 / 50 20 20 50 Edgewood........................ 54 83 55 80 / 50 20 30 40 Moriarty/Estancia............... 53 85 55 80 / 50 20 30 50 Clines Corners.................. 55 79 54 72 / 50 30 40 50 Mountainair..................... 56 83 56 77 / 60 30 30 60 Gran Quivira.................... 56 83 56 77 / 60 40 40 70 Carrizozo....................... 62 86 61 79 / 80 50 60 80 Ruidoso......................... 57 77 55 69 / 70 80 60 90 Capulin......................... 52 72 50 71 / 80 60 80 30 Raton........................... 52 76 51 75 / 50 70 70 40 Springer........................ 54 80 52 77 / 40 50 70 40 Las Vegas....................... 52 78 52 72 / 50 40 70 60 Clayton......................... 59 78 57 78 / 80 30 70 10 Roy............................. 55 78 54 75 / 70 40 80 30 Conchas......................... 62 85 61 81 / 80 30 90 30 Santa Rosa...................... 60 83 59 77 / 70 30 80 40 Tucumcari....................... 61 82 59 79 / 80 20 90 20 Clovis.......................... 64 87 62 82 / 80 40 90 40 Portales........................ 64 88 62 82 / 80 50 90 40 Fort Sumner..................... 63 88 62 81 / 70 30 90 30 Roswell......................... 68 92 66 83 / 70 50 80 50 Picacho......................... 61 85 60 77 / 70 70 70 80 Elk............................. 58 83 56 74 / 70 80 60 80 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for NMZ226. Flood Watch Saturday afternoon for NMZ226. && SHORT TERM...77 LONG TERM....77 AVIATION...77
In the hours before
Special weather statement, Aug 29, 2:21 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
221 PM MDT Fri Aug 29 2025
NMZ233-292100-
Guadalupe County NM-
221 PM MDT Fri Aug 29 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GUADALUPE COUNTY
UNTIL 3 PM MDT...
At 221 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Colonias, or 14 miles west of Santa Rosa, moving
northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Santa Rosa, Colonias and Santa Rosa Lake State Park.
This includes Interstate 40 between Mile Markers 252 and 280.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.
&&
LAT...LON 3482 10493 3498 10507 3522 10490 3522 10482
3521 10468 3496 10458
TIME...MOT...LOC 2021Z 204DEG 13KT 3496 10493
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 TO 55 MPH
24Special weather statement, Aug 29, 2:26 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
226 PM MDT Fri Aug 29 2025
NMZ233-237>239-292100-
Eastern Lincoln County NM-Guadalupe County NM-De Baca County NM-
Chaves County Plains NM-
226 PM MDT Fri Aug 29 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LINCOLN...
SOUTHWESTERN DE BACA...SOUTH CENTRAL GUADALUPE AND NORTH CENTRAL
CHAVES COUNTIES UNTIL 3 PM MDT...
At 226 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southwest of Ramon, or 27 miles east of Corona, moving east at
10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Ramon and Mesa.
This includes the following highways...
Highway 285 between Mile Markers 152 and 194.
Highway 60 between Mile Markers 285 and 296.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.
&&
LAT...LON 3435 10529 3460 10487 3401 10436 3389 10522
3423 10547 3426 10544 3426 10531 3433 10531
TIME...MOT...LOC 2025Z 259DEG 10KT 3411 10515
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
24Special weather statement, Aug 29, 2:31 PM MDT, 42 minutes before
Special Weather Statement National Weather Service Albuquerque NM 231 PM MDT Fri Aug 29 2025 NMZ215-228-292100- East Slopes Sangre de Cristo Mountains NM-Far Northeast Highlands NM- 231 PM MDT Fri Aug 29 2025 ...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MORA COUNTY UNTIL 3 PM MDT... At 231 PM MDT, Doppler radar was tracking a strong thunderstorm near La Cueva, or 8 miles east of Mora, moving east at 15 mph. HAZARD...Wind gusts of 50 to 55 mph and nickel size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... La Cueva, Rainsville and Luceros. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3592 10525 3603 10524 3606 10494 3583 10497 TIME...MOT...LOC 2030Z 274DEG 13KT 3596 10518 MAX HAIL SIZE...0.88 IN MAX WIND GUST...50 TO 55 MPH 24
Special weather statement, Aug 29, 2:50 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
250 PM MDT Fri Aug 29 2025
NMZ240-292115-
Southwest Chaves County NM-
250 PM MDT Fri Aug 29 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHAVES COUNTY
UNTIL 315 PM MDT...
At 250 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southeast of Dunken, or 52 miles southwest of Roswell, moving
east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Mainly rural areas of Southwestern Chaves County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3254 10506 3281 10499 3284 10484 3252 10484
3252 10498
TIME...MOT...LOC 2050Z 278DEG 17KT 3271 10495
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
24Special weather statement, Aug 29, 3:07 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
307 PM MDT Fri Aug 29 2025
NMZ226-239-292130-
Eastern Lincoln County NM-South Central Mountains NM-
307 PM MDT Fri Aug 29 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LINCOLN COUNTY UNTIL
330 PM MDT...
At 307 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Encinoso, or 24 miles northeast of Carrizozo, moving
east at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Mainly rural areas of Central Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3376 10559 3392 10558 3398 10536 3389 10525
3372 10534
TIME...MOT...LOC 2106Z 267DEG 11KT 3383 10552
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
24Special weather statement, Aug 29, 3:13 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Albuquerque NM 313 PM MDT Fri Aug 29 2025 NMZ240-292130- Southwest Chaves County NM- 313 PM MDT Fri Aug 29 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHAVES COUNTY UNTIL 330 PM MDT... At 313 PM MDT, Doppler radar was tracking a strong thunderstorm 24 miles southeast of Dunken, or 54 miles south of Roswell, moving east at 20 mph. HAZARD...Wind gusts up to 50 mph and nickel size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Mainly rural areas of Southwestern Chaves County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3252 10502 3285 10489 3283 10484 3252 10484 TIME...MOT...LOC 2112Z 275DEG 18KT 3264 10485 MAX HAIL SIZE...0.88 IN MAX WIND GUST...50 MPH 24
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 7:46 PM MDT | Special Weather Statement | ABQ | Union | 44 min |
| Aug 28, 8:58 PM MDT | Special Weather Statement | ABQ | Mora | 47 min |
| Aug 28, 9:44 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| Aug 29, 11:55 AM MDT | Flood Watch | ABQ | Chaves, Curry, De Baca, Lincoln, Roosevelt | 42 hr |
| Aug 29, 12:12 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 36 min |
| Aug 29, 12:31 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Aug 29, 12:39 PM MDT | Special Weather Statement | ABQ | Los Alamos | 36 min |
| Aug 29, 12:43 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Aug 29, 12:46 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 28 min |
| Aug 29, 12:53 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Santa Fe | 30 min |
| Aug 29, 1:11 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 3 hr |
| Aug 29, 1:25 PM MDT | Special Weather Statement | ABQ | Los Alamos | 35 min |
| Aug 29, 2:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 43 min |
| Aug 29, 2:04 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Santa Fe | 108 min |
| Aug 29, 2:09 PM MDT | Flash Flood Warning | ABQ | Mora | 3 hr |
| Aug 29, 2:12 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 33 min |
| Aug 29, 2:12 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 48 min |
| Aug 29, 2:21 PM MDT | Special Weather Statement | ABQ | Guadalupe | 39 min |
| Aug 29, 2:26 PM MDT | Special Weather Statement | ABQ | De Baca | 34 min |
| Aug 29, 2:31 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| Aug 29, 2:36 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 39 min |
| Aug 29, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 18 min |
| Aug 29, 2:47 PM MDT | Areal Flood Warning | ABQ | Chaves | 6 hr |
| Aug 29, 2:50 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Aug 29, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 34 min |
| Aug 29, 3:07 PM MDT | Special Weather Statement | ABQ | Lincoln | 23 min |
| Aug 29, 3:13 PM MDT | Special Weather Statement | ABQ | 17 min | |
| Aug 29, 3:16 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
| Aug 29, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 47 min |
| Aug 29, 3:55 PM MDT | Special Weather Statement | ABQ | 20 min | |
| Aug 29, 3:57 PM MDT | Flash Flood Warning | ABQ | Union | 3 hr |
| Aug 29, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 47 min |
| Aug 29, 4:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 22 min |
| Aug 29, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 45 min |
| Aug 29, 4:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Aug 29, 4:33 PM MDT | Special Weather Statement | ABQ | Roosevelt | 42 min |
| Aug 29, 4:46 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 29 min |
| Aug 29, 4:52 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Aug 29, 5:04 PM MDT | Flash Flood Warning | ABQ | Union | 116 min |
| Aug 29, 5:09 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 36 min |
| Aug 29, 5:41 PM MDT | Special Weather Statement | ABQ | Curry | 34 min |
| Aug 29, 5:43 PM MDT | Special Weather Statement | ABQ | Roosevelt | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.